# SDR COM60506

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoking
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT MLG INBD BRAKE SMOKING.  CLEANED AND INSPECTED BRAKE ASSEMBLY, NO DEFECTS FOUND.  AIRCRFT CONTINUED SERVICE.
